Retail: $13.65
Our Price:$9.90
Availability: In Stock

Usually Ships in 1-2 Business Days
You Save: $3.75 (27.5%)
    Points Needed to Purchase:198
    Reward Points on this item:9
    Bonus Points Earned:0
    • UPC: 300450449092
    • Contains Acetaminophen
    • Reduce backache
    • Reduce headache

    Tylenol Extra Strength Caplets
    • For the temporary relief of minor aches and pains associated with:
    • Headache
    • Muscular aches
    • Backache
    • Minor arthritis pain
    • Common cold
    • Toothache
    • Menstrual cramps
    • For the reduction of fever
    • Helps to reduce pain and fever
    • Contains acetaminophen

    Active Ingredients

    Per tablet: Acetaminophen USP (500mg; Pain Reliever/Fever Reducer).

    Inactive Ingredients

    Carnauba Wax, Castor Oil, Corn Starch, FD&C Red 40 Aluminum Lake, Hypromellose, Magnesium Stearate, Polyethylene Glycol, Powdered Cellulose, Pregelatinized Starch, Propylene Glycol, Shellac, Sodium Starch Glycolate, Titanium Dioxide.

    • Do not take more than directed (see overdose warning).
    • Adults and children 12 years and over:
    • Take 2 gelcaps every 6 hours while symptoms last.
    • Do not take more than 6 gelcaps in 24 hours, unless directed by a doctor.
    • Do not use more than 10 days unless directed by a doctor.
    • Children under 12 years: Ask a doctor.
    • Store between 20-25° C (68-77° F).
    • Avoid high humidity.
    Shipping Weight : 0.50 lb